Lip Augmentation with (Hyaluronic Acid), and Tubercle Looks Awful - Amman, Jordon

I had my upper lip done 3 days ago, injected with...

I had my upper lip done 3 days ago, injected with hydraulic acid. The doctor injected the middle of my lip a bit too much and now my right side tubercle is hanging from my lip (as you can see in the photos) and it looks awful! Is it inflammed? Will it go away or will it stay like this forever? Is there something I can do about it?

This is not the first time i get my lip augmented, but this is the first time that this happens! I also have a very dark blue bruise, when will it go away anytime soon? Thank you so much Lettisia

Was this review helpful? 3 others found this helpful

Comments (9)

Yours is nothing..If you see mine after 2 years, you'd be thankful...My bumps and nodules never went away :( I hate my lips...I wish i never done this..I heard of Vitrase to dissolve the bumps so as last resolution, i'm planning to try it...
  • Reply
swelling*
  • Reply
It usually takes about 3-4 days for the welling to go down (to help aid that, try holding an ice pack, or something cold like a bag of frozen veggies, to your lips) I've been told it can take up to 2 weeks for the swelling to go down completely.
  • Reply
Thank you so so much for your help, it's great that you posted my question in the Q&A section :)
Unfortunately it still looks the same, i will visit my doctor soon to check it.
Thaaanks x
  • Reply

Happy to help - please keep us posted on how things look and what you find out!!

  • Reply

Ohhh, I do see what you mean now. It may be different in real life, but it is not that noticeable in the photos at all. Of course I understand that probably doesn't make you feel a whole lot better about it.

I posted your question and photos in the Q&A section. That way you can get the opinions of the board certified doctors who volunteer on RealSelf.

You can click here to check for responses. It usually takes 24-48 hours for them to start posting. Hopefully the information they share will be helpful to you!

Does it still look about the same right now?

  • Reply
Thanks for the respond :)
No i mean the lower part of my upper lip, can you see on the right part of my lip ( left on the photo) there is a small lump hanging from my upper lip. Is this an inflammation? Will it go away? Or will i need to melt the substance injected in my lip?
  • Reply

Its hard to tell from the photos, so I want to make sure I'm understanding correctly, is the part right under your lip, where the color changes from the more pink lip color to the regular flesh color sticking out? Like the definition between the two is gone?

  • Reply
Sorry i meant (Hyaluronic Acid)* . And its day 6 now, still the same nothing changed :(
  • Reply